Designable Integrability of the Variable Coefficient Nonlinear Schrödinger Equations
Article first published online: 27 SEP 2010
© 2010 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 126, Issue 1, pages 1–15, January 2011
How to Cite
He, J. and Li, Y. (2011), Designable Integrability of the Variable Coefficient Nonlinear Schrödinger Equations. Studies in Applied Mathematics, 126: 1–15. doi: 10.1111/j.1467-9590.2010.00495.x
- Issue published online: 18 APR 2011
- Article first published online: 27 SEP 2010
- (Received May 21, 2010)
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!